# SDR TSAA9553036

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CABIN - BS 578 LT STUB OTBD ATTACH ANGLE FOUND CRACKED AT LOWER EDGE TO RIVET HOLE.  REPAIRED PER ECO 1567 DEV. H R1, OPTION 1.  AIRCRAFT RETURNED TO SERVICE.  (X)
